MathSciNet Relay Station
MathSciNet bibliographic data
MR959835 47H09 (58C30)
Guo, Da Jun; Sun, Jing Xian The calculation of topological degree and its applications. (Chinese) J. Math. Res. Exposition 8 (1988), no. 3, 469–480.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement